# SDR AALA201901229019

- Difficulty date: January 20, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 14,428 hours, 6,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR DAMPER PRESSURE LOW. TEMP 84.2 DEG, 1600 PSI.  SERVICED THE FWD ENTRY DOOR DAMPER IAW AMM 52-10-00.
